# SDR REX2008F00033

- Difficulty date: August 8, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N8623A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7623
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0890
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH GEAR FAILED TO EXTEND.  QRH FOLLOWED MANUALLY EXTENDED.  DECLARED EMERGENCY WITH UNEVENTFUL LANDING.  PERFORMED GEAR SWING PER AMM.  FOUND THE MAIN LANDING GEAR SELECTOR VALVE OPERATIONALLY CHECK GOOD PER AMM.  (S)
